# SDR TRBACPCP2010053

- Difficulty date: June 2, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 26,623 hours, 30,190 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING T/E ON LWR SURFACE BTW RIBS 7-8.  COMPLIED WITH SRI DO/TS-3114/10 136SG.  REF NDT REPORT AMS 100603-26 FOR HFEC & UT INSP NO DEFECTS NOTED ACCOMPLISHED EO E2-57MR-398 COMPLIED WITH SRM.  SUPPLEMENTARY INSP TASK US INSP FOR CRACKS AROUND FASTENERS IN BLENDED AREA EVERY 1000 FC.
